MathSciNet Relay Station
MathSciNet bibliographic data
MR2221098 (2007e:53042) 53C23 (20F65 20F67 20F69)
Bonk, Mario; Foertsch, Thomas Asymptotic upper curvature bounds in coarse geometry. Math. Z. 253 (2006), no. 4, 753–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement